# SDR IPXA2016100208843

- Difficulty date: September 13, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,253 hours, 14,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: NGA605817
- Condition: Corroded
- Location: Bs 1890
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C ACTUATOR SUPPORT BRACKET CORRODED BEYOND LIMITS BS 1890 LONGERON 6L.  REMOVED FABRICATED AND INSTALLED REPLACEMENT BRACKET IAW DWG NGA6058 AND SRM 51-33-01 (MINOR).
